@article{AUM_2011_65_2_a10,
author = {Gutlyanskii, Vladimir Ya. and Martio, Olli and Ryazanov, Vladimir},
title = {On a theorem of {Lindelof}},
journal = {Annales Universitatis Mariae Curie-Sk{\l}odowska. Mathematica},
year = {2011},
volume = {65},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUM_2011_65_2_a10/}
}
Gutlyanskii, Vladimir Ya.; Martio, Olli; Ryazanov, Vladimir. On a theorem of Lindelof. Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 65 (2011) no. 2. http://geodesic.mathdoc.fr/item/AUM_2011_65_2_a10/
[1] Ahlfors, L. V., Quasiconformal reflections, Acta Math. 109 (1963), 291-301.
[2] Ahlfors, L. V., Lectures on Quasiconformal Mappings, D. Van Nostrand Co., Inc., Toronto, Ont., 1966; Reprinted by Wadsworth Brooks, Monterey, CA, 1987.
[3] Gutlyanskii, V. Ya., Ryazanov, V. I., On asymptotically conformal curves, Complex Variables Theory Appl. 25 (1994), 357-366.
[4] Gutlyanskii, V. Ya., Ryazanov, V. I., On the theory of the local behavior of quasiconformal mappings, Izv. Math. 59 (1995), no. 3, 471-498.
[5] Gutlyanskii, V. Ya., Martio, O., Ryazanov, V. I. and Vuorinen, M., Infinitesimal geometry of quasiregular mappings, Ann. Acad. Sci. Fenn. Math. 25 (2000), no. 1,
[6] 101-130.
[7] Lehto, O., Virtanen, K. I., Quasiconformal Mappings in the Plane, 2nd Edition, Springer-Verlag, Berlin-Heidelberg-New York, 1973.
[8] Lindelof, E., Sur la representation conforme d’une aire simplement connexe sur l’aire d’un cercle, Quatrieme Congres des Mathematiciens Scandinaves, Stockholm, 1916, pp. 59-90.
[9] Pommerenke, Ch., Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin-Heidelberg-New York, 1992.
[10] Warschawski, S. E., On differentiability at the boundary in conformal mapping, Proc. Amer. Math. Soc. 12 (1961), 614-620.